Health knowledge made personal
Join this community!
› Share page:

Is an Achilles Tendon Rupture a possible side effect of using Levitra


Posted by marshallthebroker

 
Answers (1)
Sort by: Newest first | Oldest first
Ciprowill cause tendon ruptures. It's a quinolone antibiotic. It has been reported to the FDA's MedWatch Adverse Event Reporting Program. 336 individuals experienced tendon rupture after use of Cipro. Watch out for alph-blockers too. Just research on the internet bad side effects of Levitra if you want to know. Research, research to protect yourself. : )
NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: